0
TECHNICAL BRIEFS

The Normality Rule in Linear Elastic Bifurcation Problems

[+] Author and Article Information
John Roorda, Robert Maaskant

Department of Civil Engineering, University of Waterloo, Waterloo, Ontario, Canada

J. Appl. Mech 56(2), 481-483 (Jun 01, 1989) (3 pages) doi:10.1115/1.3176111 History: Received June 10, 1988; Revised November 15, 1988; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1989 by ASME
Topics: Bifurcation
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In